BibTeX records: Hadi Khodabande

download as .bib file

@inproceedings{DBLP:conf/isaac/GolinKQ17,
  author    = {Mordecai J. Golin and
               Hadi Khodabande and
               Bo Qin},
  title     = {Non-approximability and Polylogarithmic Approximations of the Single-Sink
               Unsplittable and Confluent Dynamic Flow Problems},
  booktitle = {{ISAAC}},
  series    = {LIPIcs},
  volume    = {92},
  pages     = {41:1--41:13},
  publisher = {Schloss Dagstuhl - Leibniz-Zentrum f{\"{u}}r Informatik},
  year      = {2017}
}
@article{DBLP:journals/corr/abs-1709-10307,
  author    = {Mordecai J. Golin and
               Hadi Khodabande and
               Bo Qin},
  title     = {Non-approximability and Polylogarithmic Approximations of the Single-Sink
               Unsplittable and Confluent Dynamic Flow Problems},
  journal   = {CoRR},
  volume    = {abs/1709.10307},
  year      = {2017}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics